Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 201, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 26, 2011, 8:22 PM CDT for Cass County, Sarpy County, Nebraska; Mills County, Pottawattamie County, Iowa. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 8:22 PM CDT (01:22 UTC)
- Expired
- Jun 26, 2011, 9:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mills County, IA, Pottawattamie County, IA, Cass County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 58 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:41 PM CDT | HAIL 1.75 | Glenwood, IA | |
| Jun 26, 8:54 PM CDT | TSTM WND GST 60 | Oakland, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 26, 8:02 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2873 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 26.5
The text
As transmitted, in the capitals the NWS used until 2016.
792
WUUS53 KOAX 270122
SVROAX
IAC129-155-NEC025-153-270200-
/O.NEW.KOAX.SV.W.0201.110627T0122Z-110627T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
822 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLS COUNTY IN SOUTHWEST IOWA...
SOUTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
NORTHEASTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
EASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 900 PM CDT
* AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED
NEAR OFFUTT AFB...OR 15 MILES SOUTHEAST OF OMAHA...AND MOVING EAST
AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
COUNCIL BLUFFS...PACIFIC JUNCTION...GLENWOOD...MALVERN...TREYNOR...
MACEDONIA...EMERSON...CARSON...OAKLAND...SILVER CITY...HASTINGS...
HENDERSON AND MCCLELLAND.
THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 3
AND 8.
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
32 AND 48.
THE WARNED AREA INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41
AND 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4098 9539 4093 9551 4099 9597 4117 9598
4119 9595 4119 9593 4121 9593 4136 9572
4134 9537
TIME...MOT...LOC 0122Z 267DEG 10KT 4108 9585
WIND...HAIL 60MPH 1.00IN
$$
CHERMOK3 follow-up statements
811
WWUS53 KOAX 270132
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT SUN JUN 26 2011
IAC129-155-NEC025-153-270200-
/O.CON.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
POTTAWATTAMIE IA-MILLS IA-CASS NE-SARPY NE-
832 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SARPY...NORTHEASTERN CASS...MILLS AND SOUTHWESTERN POTTAWATTAMIE
COUNTIES UNTIL 900 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PACIFIC JUNCTION...OR 16 MILES SOUTHEAST OF OMAHA...
MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PACIFIC JUNCTION...GLENWOOD...MALVERN...TREYNOR...MACEDONIA...
EMERSON...CARSON...OAKLAND...SILVER CITY...HASTINGS...HENDERSON AND
MCCLELLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4098 9539 4093 9551 4099 9597 4122 9592
4136 9572 4134 9537
TIME...MOT...LOC 0133Z 267DEG 10KT 4108 9581
WIND...HAIL 60MPH 1.00IN
$$
CHERMOKJ/MAYES371
WWUS53 KOAX 270144
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT SUN JUN 26 2011
IAC155-NEC025-153-270153-
/O.CAN.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
POTTAWATTAMIE IA-CASS NE-SARPY NE-
844 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SARPY...
NORTHEASTERN CASS AND SOUTHWESTERN POTTAWATTAMIE COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN POTTAWATTAMIE COUNTY UNTIL 930 PM.
LAT...LON 4098 9539 4093 9551 4098 9584 4100 9586
4100 9587 4102 9586 4104 9586 4112 9583
4115 9538
TIME...MOT...LOC 0143Z 269DEG 12KT 4104 9573
$$
IAC129-270200-
/O.CON.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
MILLS IA-
844 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILLS COUNTY
UNTIL 900 PM CDT...
AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GLENWOOD...OR 21 MILES SOUTHEAST OF OMAHA...MOVING EAST
AT 15 MPH.
AT 841 PM...TRAINED SPOTTERS REPORTED GOLF BALL SIZE HAIL IN
GLENWOOD.
LOCATIONS IMPACTED INCLUDE...
MALVERN...EMERSON...SILVER CITY...HASTINGS AND HENDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4098 9539 4093 9551 4098 9584 4100 9586
4100 9587 4102 9586 4104 9586 4112 9583
4115 9538
TIME...MOT...LOC 0143Z 269DEG 12KT 4104 9573
WIND...HAIL 60MPH 1.75IN
$$
CHERMOK/MAYES808
WWUS53 KOAX 270156
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT SUN JUN 26 2011
IAC129-270206-
/O.EXP.KOAX.SV.W.0201.000000T0000Z-110627T0200Z/
MILLS IA-
856 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR MILLS COUNTY HAS BEEN
REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4098 9539 4093 9551 4098 9584 4100 9586
4100 9587 4102 9586 4104 9586 4112 9583
4115 9538
TIME...MOT...LOC 0156Z 269DEG 12KT 4104 9567
$$
CHERMOK/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:00 PM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Jun 26, 3:00 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011
.SHORT TERM...TONIGHT.
COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.
.LONG TERM...MONDAY THROUGH SUNDAY.
THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.
MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST. THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.
WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS. THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY. THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES. AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
079-080-090-091.
&&
MILLER/ZAPOTOCNY/MILLERHazardous weather outlook, Jun 26, 4:56 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 456 PM CDT SUN JUN 26 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-271200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 456 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE. WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY. ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND FRIDAY WHICH COULD BRING A FEW MORE STORMS. HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING. CHERMOK
In the hours before
Local storm report, Jun 26, 8:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 NE CLEARWATER 42.20N 98.15W
06/26/2011 ANTELOPE NE LAW ENFORCEMENT
LARGE TREES DOWN AND 6-8 INCHES OF WATER OVER COUNTY ROAD
519.
&&
J-E.KLISHLocal storm report, Jun 26, 8:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
802 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 SE ELGIN 41.94N 98.03W
06/26/2011 ANTELOPE NE LAW ENFORCEMENT
SEVERAL LARGE TREE DOWN.
&&
J-E.KLISHLocal storm report, Jun 26, 8:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
805 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN ROYAL 42.33N 98.12W
06/26/2011 M2.10 INCH ANTELOPE NE LAW ENFORCEMENT
FELL IN 60 MINUTES
&&
J-E.KLISHLocal storm report, Jun 26, 8:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 3 N ONAWA 42.07N 96.09W
06/26/2011 E60 MPH MONONA IA TRAINED SPOTTER
&&
JBSpecial weather statement, Jun 26, 8:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 813 PM CDT SUN JUN 26 2011 NEZ015-018-032>034-042>044-270215- BURT NE-COLFAX NE-CUMING NE-DODGE NE-PLATTE NE-STANTON NE-THURSTON NE-WAYNE NE- 813 PM CDT SUN JUN 26 2011 ...SPECIAL WEATHER STATEMENT FOR STANTON...WAYNE...THURSTON... NORTHEASTERN PLATTE...NORTHERN DODGE...CUMING...NORTHERN COLFAX AND NORTHWESTERN BURT COUNTIES UNTIL 915 PM CDT... AT 755 PM CDT...BEHIND THE MAIN LINE OF THUNDERSTORMS STRONG WINDS WILL GUST FROM 35 TO 55 MPH FOR THE NEXT HOUR. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HOOPER... BANCROFT... WALTHILL... WINNEBAGO... ROSALIE... ZAPOTOCNY
Local storm report, Jun 26, 8:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
821 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 2 E SEWARD 40.91N 97.06W
06/26/2011 E1.00 INCH SEWARD NE LAW ENFORCEMENT
WIND GUST OF 60 MPH
&&
J-E.KLISHThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more | 52 min |
| Jun 26, 7:10 PM CDT | Areal Flood Advisory | OAX | Cedar, Knox, Madison, Pierce, Wayne | 97 min |
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 48 min |
| Jun 26, 7:31 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 44 min |
| Jun 26, 7:33 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 42 min |
| Jun 26, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Lancaster, Saunders | 36 min |
| Jun 26, 7:55 PM CDT | Tornado Warning | OAX | Butler, Seward | 23 min |
| Jun 26, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more | 39 min |
| Jun 26, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 38 min |
| Jun 26, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 34 min |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy | 42 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 64 min |
| Jun 26, 8:45 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Washington | 3 hr |
| Jun 26, 9:08 PM CDT | Areal Flood Advisory | OAX | Cass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more | 2 hr |
| Jun 26, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 45 min |
| Jun 26, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 44 min |
| Jun 26, 9:33 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 27 min |
| Jun 26, 9:47 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Richardson | 43 min |
| Jun 26, 9:47 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 28 min |
| Jun 26, 10:01 PM CDT | Areal Flood Advisory | OAX | Gage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more | 86 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee, Richardson | 67 min |
| Jun 26, 10:22 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 38 min |
| Jun 26, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 35 min |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Seward | 48 min |
| Jun 27, 2:07 AM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Saline, Seward | 105 min |
| Jun 27, 2:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass | 45 min |
| Jun 27, 4:01 AM CDT | Areal Flood Advisory | OAX | Richardson | 3 hr |
| Jun 27, 7:17 AM CDT | River Flood Warning | OAX | Saline | 12 hr |
| Jun 26, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 53 min |
| Jun 26, 7:54 PM CDT | Tornado Warning | OAX | Harrison, Monona | 23 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie, Shelby | 49 min |
| Jun 26, 8:53 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery | 52 min |
| Jun 27, 12:30 AM CDT | River Flood Warning | OAX | Page | 14 hr |
| Jun 27, 12:49 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 56 min |
| Jun 27, 1:25 AM CDT | River Flood Warning | OAX | Fremont | 38 hr |
| Jun 27, 1:25 AM CDT | River Flood Warning | OAX | Fremont | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.